# SDR ASAA2014032107332

- Difficulty date: March 21, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 50,912 hours, 28,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT OTBD UPPER CORNER IS DELAMINATED.  ACFT GROUNDED.  REPAIRED IAW SRM 51-70-10-2R-4, REPAIR 4.
